# SDR 00FDEA00310

- Difficulty date: May 1, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM BS 760 - 848, LBL 45, WL 208.  CORRODED AROUND NUT PLATES.  *S/D*  REMOVED AND REPLACED PART PER  FEDEX SRM 51-30-02.
